# SDR CA960620009

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna P206B
- Engine: Cont IO520A
- Propeller: Mcauly D3A32C88
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gasket
- Part number: 3512
- Condition: Leaking
- Location: Fuel Pump
- Part time: 3,167 hours
- Component: Cont, 6381541
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SLIGHT LEAK AT FUEL PUMP BODY  GASKET REPLACED
